# SDR FDEA201506031695

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 776 hours, 17,851 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OFF LOAD RAMP, REPORTED CTR CARGO LOADING SYS IS INOPERATIVE.  CHECKED & FOUND CTR CARGO LOADING SYS CB LATERAL ROLLERS & LOADING CONTROL, 2 EACH POPPED OUT.  TROUBLESHOOTING FOUND WIRE HARNESS AGS 9122-J504 CHAFING WITH PANEL STRINGER, CAUSED BURNED WIRES 11 EACH.  CTR COMPARTMENT CARGO HANDLING SYS INOPERATIVE.  COMPLIED WITH EA 1-2497-T0317943 PART 1 FOR WIRING.  TEMPORARY REPAIR & COMPLIED WITH EA 1-5320-T0317946 PART 1 FOR CLOSURE PANEL AT STATION 1701 HARNESS CHAFING DAMAGE.
